Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 35, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jun 8, 2009, 8:31 PM CDT for Monroe County, Randolph County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2009, 8:31 PM CDT (01:31 UTC)
- Expired
- Jun 9, 2009, 2:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Monroe County, IL, Randolph County, IL
The radar
The St Louis radar (KLSX), 89 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1379 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLSX 090131
FFWLSX
ILC133-157-090730-
/O.NEW.KLSX.FF.W.0035.090609T0131Z-090609T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
831 PM CDT MON JUN 8 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
RANDOLPH COUNTY IN SOUTHWEST ILLINOIS
SOUTHERN MONROE COUNTY IN SOUTHWEST ILLINOIS
* UNTIL 230 AM CDT TUESDAY
* AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFAL AMOUNTS OF UP TO 2 INCHES HAVE ALREADY
OCCURED WITH ANOTHER 1 TO 1.5 INCHES POSSIBLE AS MORE
THUNDERSTORMS DEVELOP AND MOVE ALONG THE SAME AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...RED
BUD...SPARTA...BALDWIN...BREMEN...COULTERVILLE...EVANSVILLE...
PERCY...STEELEVILLE AND TILDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.
&&
LAT...LON 3797 8961 3797 9002 3800 9005 3803 9011
3806 9014 3809 9021 3815 9028 3818 9033
3823 9036 3822 8960
$$
TILLY1 follow-up statement
000
WGUS73 KLSX 090732
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
232 AM CDT TUE JUN 9 2009
ILC133-157-090747-
/O.EXP.KLSX.FF.W.0035.000000T0000Z-090609T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH IL-MONROE IL-
232 AM CDT TUE JUN 9 2009
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN MONROE AND
RANDOLPH COUNTIES HAS BEEN ALLOWED TO EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3797 8961 3797 9002 3800 9005 3803 9011
3806 9014 3809 9021 3815 9028 3818 9033
3823 9036 3822 8960
$$
GLASSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:35 PM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, Jun 8, 3:35 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 335 PM CDT MON JUN 8 2009 .DISCUSSION... /333 PM CDT MON JUN 8 2009/ FOR THE SHORT TERM (TONIGHT THRU WEDNESDAY NIGHT)... INITIAL FORECAST CONCERN FOCUSES UPON THE POTENTIAL SEVERITY WITHIN THE WARM SECTOR AHEAD OF THE SURFACE COLD FRONT PRESENTLY SITUATED ALONG THE I-44 CORRIDOR NORTHEASTWARD INTO THE GREAT LAKES REGION BY 0Z. SBCAPES ON THE ORDER OF 2500 J/KG ... MID-LEVEL LAPSE RATES OF 6-7 C/KM ... AND MODEST HELICITIES WITHIN THE 0-1/0-3 KM RANGE ... POSE A SUBSTANTIAL HAIL AND DAMAGING WIND THREAT FOR LOCATIONS EAST OF THE MS AND ACROSS SOUTHEAST MO ... IN AGREEMENT WITH SPCDY1 OUTLOOK. NEVERTHELESS ... ONE CHALLENGING CAVEAT IS THE FACT THAT EXPLICIT MODELS ARE HARDLY EMULATING CONVECTION ACROSS THE AREA ... YET THE CONVECTIVE PARAMETERS EXIST. WILL NEED TO MONITOR CLOSELY AS PERHAPS DRIER AIR WRAPPING BEHIND THE MAIN H500 SHORTWAVE ASSOCIATED WITH THE SURFACE LOW ACROSS THE WESTERN GREAT LAKES IS HAVING A MUCH BIGGER INFLUENCE IN LIMITING CONVECTION THAN ORIGINALLY THOUGHT. INTO TUESDAY COLD FRONT WILL CONTINUE TO PROGRESS SOUTHEASTWARD INTO BOOTHEEL REGION WITH SURFACE HIGH PRESSURE BUILDING ACROSS THE NORTHERN FA IN ITS WAKE. HAVE KEPT PREVIOUS THINKING OF MINOR PRECIP CHANCES FOR EARLY MORNING TUESDAY FOR EXTREME SOUTHEASTERN PORTIONS OF THE FA. SECOND LOW WILL DEVELOP THRU THE CENTRAL PLAINS BY AFTERNOON RESULTING IN A WARM FRONT TO LIFT NORTHWARD THRU THE FA WITH ATTENDANT STRONG SOUTHERLY LOW LEVEL FLOW. HAVE KEPT THE SOUTHWESTERN PORTION OF THE FA AREA WITH SLIGHT CHANCES UNTIL THE WARM FRONT PROGRESSES FURTHER NORTHWARD DURING TUESDAY EVENING. BELIEVE COMBINATION OF EASTERLY FLOW AND SURFACE HIGH PRESSURE OVER THE OHIO VALLEY WILL KEEP DRIER AIR OVER THE REGION AND PRECIP AT BAY FOR MOST OF TUESDAY. INTO TUESDAY EVENING SOUTH-SOUTHWESTERLY FLOW ALOFT WILL ADVECT ANOTHER MOIST AND UNSTABLE AIRMASS ACROSS THE BI-STATE REGION AHEAD OF A WEAK H500 TROF. WARM FRONT WILL LIFT THRU THE FA NORTHWARD ALONG THE MO-IA BORDER REGION. FOLLOWING CLOSELY WITH THE MESO-NAM/ECMWF THERE ARE STRONG INDICATIONS OF IMPULSES ALONG THE H500 ZONAL FLOW TRIGGERING CONVECTION ACROSS THE CENTRAL PLAINS RESULTING IN A MCS THRU THE NORTHERN FA FOR THE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING TIMEFRAME. FUELED BY A STRONG SOUTHWESTERLY H850 LLJ AND POTENTIAL INFLUENCES FROM H300 LEFT EXIT REGION ... MCS SHOULD BE ELEVATED IN NATURE AND CONTINUE THRU MORNING WITH PWATS ON THE ORDER OF 1.5 TO 2 INCHES IN THE VICINITY OF QUINCY ILLINOIS. MAIN THREATS ANTICIPATED ARE MAINLY HAIL WITH THE POTENTIAL FOR FLOODING. INTO WEDNESDAY RIDGE OF HIGH PRESSURE WILL BUILD THRU THE NORTHERN PLAINS PUSHING WET WEATHER FURTHER SOUTHEAST ACROSS THE FA. H850 TEMPS WILL FALL IN THE WAKE OF A COLD FRONT WITH PRECIP DEVELOPING ALONG AND AHEAD WITHIN THE VERY WARM ... MOIST AND UNSTABLE AIRMASS. QUESTIONS RESOLVE TO THE POTENTIAL SEVERITY OF THE WEATHER WITH POTENTIAL BOUNDARIES ... IF ANY ... LEFTOVER FROM MORNING MCS IN NORTHERN MO. IN AGREEMENT WITH SPCDY3 ANALYSIS OF POTENTIAL CAPPING AS H850 FLOW ALOFT WILL ADVECT A SUBSTANTIALLY WARM AIR MASS ALOFT. NEVERTHELESS ANY CONVECTIVE WEATHER THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS ... AND THE POTENTIAL FOR LOCALIZED FLOODING AS PWATS WILL BE ON THE ORDER OF 1.5 TO 2 INCHES SOUTH OF THE BOUNDARY. HAVE ALSO THROWN IN GUSTS ALONG AND AHEAD OF THE COLD FRONT. INTO WEDNESDAY NIGHT COLD FRONT WILL CONTINUE TO PROGRESS SOUTHEASTWARD INTO THE SOUTHEASTERN MO AND SOUTHERN IL REGION. HAVE THROWN IN SOME MINOR GUSTS IN WAKE OF THE COLD FRONT WITH MUCH COOLER AIR SETTLING ACROSS THE AREA. PRECIP CHANCES CONTINUE ALONG AND SOUTH OF I-70 AS THERE ARE INDICATIONS FOR ANOTHER MCS ACROSS SOUTHERN MO FUELED BY A STRONG SOUTHWESTERLY H850 JET. TEMPS SHOULD COOL CONSIDERABLY ACROSS THE NORTHERN FA AS H850 TEMPS WILL BE IN THE +14-16C RANGE. FOR THE EXTENDED (THURSDAY - TUESDAY)... PER H500 TRENDS THERE IS FAIRLY GOOD AGREEMENT BETWEEN MODEL SOLUTIONS FOR THURSDAY THRU SATURDAY FOR ZONAL FLOW ACROSS THE REGION WITH SOME EMBEDDED WEAK SHORTWAVES ... THEREAFTER BECOMING INCONSISTENT WITH PLACEMENT AND TIMING OF FEATURES MAKING THE FORECAST QUITE TRICKY FOR THE BEGINNING OF NEXT WEEK. HAVE THUS FOR THE EXTENDED FORECAST GONE WITH A BLEND OF GFS/ECMWF MODEL SOLUTIONS ... WITH GREATER EMPHASIS ON THE ECMWF FURTHER OUT IN TIME. FOR THURSDAY COLD FRONT WILL BE PROGRESSING OVER THE SOUTHEASTERN PORTION OF THE FA AND HAVE KEPT BEST PRECIP CHANCES FOCUSED ACROSS SOUTHEAST MO AND SOUTHERN IL. SURFACE HIGH PRESSURE WILL PROGRESS OUT OF THE CENTRAL PLAINS WITH ATTENDANT NORTHERLY FLOW. WITH RECENT RAINS AND LOW-LEVEL RH WOULD EXPECT DIURNAL CU FOR THURSDAY. HAVE CONTINUED WITH PREVIOUS FORECASTERS THINKING WITH COOLER THAN NORMAL TEMPS FOR THURSDAY AND THURSDAY NIGHT IN WAKE OF THE COLD FRONT AS H850 TEMPS WILL BE AROUND +12C WITH POTENTIAL FOR CLEARING SKIES ACROSS NORTHERN MO AND WEST-CENTRAL IL. FRIDAY TO BE FAIRLY DRY WITH SURFACE HIGH PRESSURE SETTLED OVER THE MID-MS VALLEY REGION. THERE IS A VERY SLIGHT CHANCE FOR WET WEATHER OVER CENTRAL AND SOUTHWESTERN PORTIONS OF THE FA AS A WARM FRONT LIFTS NORTHWARD AS SURFACE HIGH ADVECTS EASTWARD AND SOUTHERLY FLOW RETURNS WESTERN MO WITH WAA IN CONCERT WITH RETURN OF STRONG H850 LLJ INTO FRIDAY EVENING. MODEL DISCREPANCIES BEGIN SATURDAY NIGHT AND THRU THE REMAINDER OF THE FORECAST PERIOD. GFS SEEMS TO EMBELLISH UPON PRECIP ACROSS THE FA WHILE ECMWF SEEMS MORE REALISTIC. NEVERTHELESS RUN-TO-RUN CONTINUITY OVER THE PAST COUPLE OF DAYS HAS NOT BEEN CONSISTENT AND THUS LEADS TO A LOT OF UNCERTAINTY IN THE REMAINING FORECAST. NEVERTHELESS THE REMAINING TREND FOR SUNDAY THRU TUESDAY IS FOR LOW PRESSURE TO BUILD THRU THE CENTRAL PLAINS IN CONCERT WITH WEAK H500 TROF. AN ATTENDANT FRONTAL BOUNDARY WILL STRETCH THRU THE BI-STATE REGION...ITS PLACEMENT FAVORABLE ALONG THE I-70 CORRIDOR AND LIFTING SLOWLY NORTHWARD. THIS FRONTAL BOUNDARY IN COMBINATION WITH ZONAL FLOW AT H500 AND MODEST H850 FLOW ALONG AND SOUTH-SOUTHWESTWARD WILL BECOME THE FOCUS ... APPARENTLY ... FOR A SERIES OF CONVECTIVE SYSTEMS OVER THE FA. OF COURSE THIS IS SEVERAL DAYS OUT AND THUS DESERVES A LOT OF SCRUTINY ... THUS HAVE KEPT POPS LOW FOR THE TIME BEING ... BUT HAVE FOLLOWED WITH MOSTLY CLOUDY CONDITIONS AND DIURNAL TRENDS LEAVING LOWS OVERNIGHT INTO THE LOW 60S RISING THRU THE DAY INTO THE LOW TO MID 80S INTO THE BEGINNING OF NEXT WEEK. SIPPRELL && .AVIATION... /1218 PM CDT MON JUN 8 2009/ FOR THE 18Z TAFS...COLD FRONT CURRENTLY FROM JUST W OF UIN STRETCHING SWWD TO DMO WILL CONTINUE TO SLOWLY MOVE EWD THIS AFTERNOON. BREAKS IN THE MID AND HIGH CLOUDS HAVE ALLOWED THE AIRMASS AHEAD OF THE FRONT TO DESTABILIZE. BEST CHCS FOR TSRA WILL BE FROM AROUND 20Z TO 01Z. KEPT MENTION OF VCTS AT COU AS AREA TO THE SW IS MODERATELY UNSTABLE WITH CLEAR SKIES. ONCE THE FRONT PASSES...WINDS WILL BECOME NWLY AND DIMINISH AFTER SUNSET. WINDS WILL VEER TO BECOME NELY TO ELY TOMORROW MORNING WITH ONLY CI PRESENT. TILLY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 8, 3:50 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 350 PM CDT MON JUN 8 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 350 PM CDT MON JUN 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS SOUTHEASTERN AND EAST-CENTRAL MISSOURI AS WELL AS CENTRAL AND SOUTHERN ILLINOIS. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. MODERATE FLOODING CONTINUES ALONG THE ILLINOIS RIVER AT MEREDOSIA. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR THUNDERSTORMS FROM TUESDAY NIGHT THROUGH THURSDAY FOR MUCH OF THE AREA. SOME OF THESE STORMS MAY BE SEVERE TUESDAY NIGHT THROUGH THURSDAY WITH HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY AND INTO SATURDAY NIGHT. MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AT MEREDOSIA. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 SIPPRELL
In the hours before
Local storm report, Jun 8, 7:42 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 PM CDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0735 PM FLASH FLOOD ADDIEVILLE 38.39N 89.49W
06/08/2009 WASHINGTON IL LAW ENFORCEMENT
WATER OVER THE ROAD AT SR 160 0.25 MILES EAST OF
ADDIEVILLE. ROAD IS UNSAFE FOR TRAFFIC. DEPUTIES ARE ON
SITE.
&&
EVENT NUMBER LSX0902283
KANOFSKYLocal storm report, Jun 8, 7:44 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
744 PM CDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND DMG VENEDY 38.40N 89.65W
06/08/2009 WASHINGTON IL LAW ENFORCEMENT
TREE DOWN NORTH OF VENEDY ON HIGHWAY 12
&&
EVENT NUMBER LSX0902284
KANOFSKYLocal storm report, Jun 8, 7:45 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
745 PM CDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0742 PM FLASH FLOOD LESTERVILLE 37.46N 90.83W
06/08/2009 REYNOLDS MO TRAINED SPOTTER
ALL THE DITCHES IN TOWN ARE OVERFLOWING...ABOUT AN INCH
OF WATER RUNNING OVER ROADS
&&
EVENT NUMBER LSX0902285
JPSpecial weather statement, Jun 8, 7:47 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 747 PM CDT MON JUN 8 2009 MOZ074-084-090130- IRON MO-ST. FRANCOIS MO- 747 PM CDT MON JUN 8 2009 ...SIGNIFICANT WEATHER ADVISORY FOR ST. FRANCOIS AND IRON COUNTIES UNTIL 830 PM CDT... AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BELLEVIEW...OR 9 MILES NORTHWEST OF IRONTON...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BELLEVIEW...PILOT KNOB...IRON MOUNTAIN...GRANITE AND DOE RUN. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SIPPRELL
Special weather statement, Jun 8, 7:49 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 749 PM CDT MON JUN 8 2009 ILZ079-090130- RANDOLPH IL- 749 PM CDT MON JUN 8 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RANDOLPH COUNTY UNTIL 830 PM CDT... AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SPARTA...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SPARTA...TILDEN... STEELEVILLE...COULTERVILLE...PERCY...BLAIR AND EDEN. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
Special weather statement, Jun 8, 8:10 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 810 PM CDT MON JUN 8 2009 ILZ079-101-102-090145- MONROE IL-RANDOLPH IL-ST. CLAIR IL- 810 PM CDT MON JUN 8 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ST. CLAIR...SOUTHERN MONROE AND NORTHWESTERN RANDOLPH COUNTIES UNTIL 845 PM CDT... AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF NEW DESIGN...OR 9 MILES SOUTH OF WATERLOO...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RED BUD...NEW DESIGN...EVANSVILLE...BALDWIN...NEW ATHENS...BURKSVILLE...RENAULT... AMES...RUMA...HECKER...PRAIRIE...PRESTON...LENZBURG AND WALSH. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:11 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 23 min |
| Jun 9, 12:21 AM CDT | Areal Flood Warning | LSX | Saint Clair, Washington | 6 hr |
| Jun 9, 4:00 PM CDT | Flash Flood Watch | LSX | Adams, Brown, Calhoun, Greene, Jersey, Macoupin and 4 more | 12 hr |
Nearby
Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.